# SDR SWAA2025050621973

- Difficulty date: April 5, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 58,034 hours, 35,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO 727C +4 LBL 20 SILL PLATE HAS SURFACE CORROSION<[01] REMOVED AND REPLACED ACB FLOOR TO SIDEWALL SUPPORT LBL 20 IAW SRM 51-40-02 AND DWG 146A7500 ID:0001 REV: B;[02] CORRECTIVE ACTION ITEM 1 VERIFIED; CARD COMPLETE.
